English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Updown categories : generating functions and universal covers

MPS-Authors
/persons/resource/persons235437

Hoffman,  Michael E.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Hoffman, M. E. (2016). Updown categories: generating functions and universal covers. Discrete Mathematics, 339(2), 906-922. doi:10.1016/j.disc.2015.10.035.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0D0C-2
Abstract
There is no abstract available